# SDR MEX2002075

- Difficulty date: March 20, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 429 - MIA-MEX - AIRCRAFT RETURNED TO RAMP AS CONSEQUENCE OF SLAT DISAGREE LIGHT COMES ON STEADY DURING TAXI.  SLATS OPERATION WAS CHECKED, THE RIGHT AND LEFT PROXIMITY SWITCH CIRCUIT BREAKER WAS RESET AND WAS PERFORMED A BITE TO THE STALL WARNING COMPUTER GIVING A FAIL IN THE ALFA VANE SENSOR AND SLAT INDICATION.  THE SYSTEM WAS RESET AND THE FAIL CAME RIGHT, TESTS OK IAW MM 27-40-00.  (M)
